Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Muscle cramps in legs, unable to sleep, metallic taste in mouth. Arthritic pain?

my husband has continuous leg/ muscle cramps on both legs. he can t sleep and the only way to eleviate the pain for a short while is to rumb or basically hit his legs. When that happens though, he always forms a metallic taste in his mouth. He also has problems with his hands and legs swelling . He s gone to many doctors and all they do is give him medicine for arthritis and that does nothing for him but upset his stomach. He is not currently taking any medications . Any thoughts?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for query.
It seems that your husband might be having neuritic pain, due to vitamin B1,B6,B12 deficiency.
Go for course of this injection.
Rule out diabetes where same problem can occur.
Take Calcium and multi vitamin supplements.
Ok and bye.
Answered: Sun, 29 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor